# SDR ZZDA2010122

- Difficulty date: February 22, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 25D WIRE BUNDLE EXPOSED AT FLOOR TRIM ON WALL.  SEAT 24 EMERGENCY LIGHTS INOP.  RE-SECURED WIRE AT SEAT 25D IN REF TO B717 SWPM 20-10-03.  SEAT 24 EMERGENCY LIGHT OPS CHECKS GOOD AT THIS TIME.
